# SDR AALA201709299007

- Difficulty date: September 28, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,501 hours, 25,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53475565212
- Condition: Corroded
- Location: Frames 52a-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CARGO BAY SILL PLATE AT STRINGER 39R, BETWEEN FRAMES 52A AND 56.  REPLACED THE SILL PLATE IAW SRM 51-42-11 AND 51-44-11.
